Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
robinthebest

Taste Blood, Blood In Saliva, While Took Accutane For 4 Months

Recommended Posts

So I'm in my 8 months of accutane, I have found out i have blood in saliva sometimes in morning sometimes at night or some random times since March.

So i went to a ENT Specialist and checked my nose and throat and did a blood test, everything was fine, but the ENT Specialist said there were two dots in my nose, likely to be a wound, could caused my dryness, so he gave me Nerisone which is Steroids, to put on my nose, but somehow i can still taste blood sometimes, although not that much, is there anyway for a dry nose? I even have headache tho.

I've heard from the Derm that dryness can give nose bleed and headache, is that common?

Share this post


Link to post
Share on other sites

yeap, totally common. Try swabbing the inside of your nostrils with patroleum jelly before you go to bed. It will help keep them from cracking and speed healing. It's a hugely common side effect of accutane.

Share this post


Link to post
Share on other sites

yeap, totally common. Try swabbing the inside of your nostrils with patroleum jelly before you go to bed. It will help keep them from cracking and speed healing. It's a hugely common side effect of accutane.

is that really help ? because vaseline is just jelly, may not be able to get into the deep side of my nose

Share this post


Link to post
Share on other sites

No, of course you don't want to stick a q-tip deep inside your nose, but you can use it to swab the inside around your nostrils (aquaphor would be better than vaseline, but I wasn't sure if you had access to it). It will make the air you suck in more moist (the point of the mucus membrane in the first place, which accutane dries out), thereby preventing the rest of your nose from drying out as much. It's better than nothing.

Share this post


Link to post
Share on other sites

Although you seem to have determined that this is related to your nose, just wanted to note that Accutane can also cause your gums (in your mouth!) to bleed easier than they normally would. So, if you are tasting blood, it might be that your gums are bleeding just a little bit, but not enough to be noticeable when brushing your teeth? Just a thought.

And I agree that aquaphor in your nose is great for dry noses!

Share this post


Link to post
Share on other sites

Although you seem to have determined that this is related to your nose, just wanted to note that Accutane can also cause your gums (in your mouth!) to bleed easier than they normally would. So, if you are tasting blood, it might be that your gums are bleeding just a little bit, but not enough to be noticeable when brushing your teeth? Just a thought.

And I agree that aquaphor in your nose is great for dry noses!

actually pretty sure its not related to my gums definitely, because i usually taste blood in the morning after or wake up or in the late night, and i can feel the blood stuck in my throat

No, of course you don't want to stick a q-tip deep inside your nose, but you can use it to swab the inside around your nostrils (aquaphor would be better than vaseline, but I wasn't sure if you had access to it). It will make the air you suck in more moist (the point of the mucus membrane in the first place, which accutane dries out), thereby preventing the rest of your nose from drying out as much. It's better than nothing.

im using KY inside my nose these days, seems like getting better, will try for few more days to see the results

Share this post


Link to post
Share on other sites

i dunno, but keep spitting blood this long time im starting to get worried, but both my derm and ENT specialist told me not to worried until u end ur accutane, it ends in a month

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×